# SDR UALA2010060301946

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 70,491 hours, 20,441 cycles
- Engine: Pwa PW2040
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lamp
- Condition: Intermittent
- Location: Chart Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT CHART LIGHT FLICKERS BRIGHT AND DIM.  REPLACED LAMP. CHECKS OK.
